# SDR USAA920081119

- Difficulty date: May 5, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON THE L2 DOOR CUTOUT CREASE BEAM INNER CHORD, BS 967 - 986, LBL 52.  REPLACED, THE L2 DOOR CUTOUT CREASE BEAM INNER CHORD, BS 967 - 986, LBL 52 IAW B737 SRM 51-40-02.
